# SDR AALA201602129001

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 8,600 hours, 3,548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Sticks
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L1 DOOR GIRT BAR FITTING STOP LEVER STICKS.  CLEANED & EXERCISED L1 GIRT BAR FITTING LEVER & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
